It appears that your MSWorld session has not been initiated or has expired. To renew your session, please click here, then click 'Logout' on the right hand side and log back in again.

Go Back   MSWorld Forums > MSWorld Message Boards > Medications & Treatments > Tecfidera
Register FAQ Calendar Guidelines Mark Forums Read Login

Tecfidera For discussions regarding Tecfidera (also known as BG-12)

Reply
 
Thread Tools Display Modes
  #1  
Old 08-03-2013, 09:43 PM
Peaches4 Peaches4 is offline
Junior Member
 

Join Date: Aug 2013
Posts: 5
Tecfedera does it bring out ms symptoms

I started tec and have been having problems with side effects that act like ms and a lot of other issues that have been talked about in these other threads.

Does that mean I have had other ms symptoms and didn't know about them or new flare ups And the med tec brought them out? The only symptom that was bothersome before tec was ON, now I have balance, vertigo, cognitive, fatigue.

And how long does this last before it goes away. Any one know or is it depend on the person?

Please help!
Peaches
Reply With Quote
  #2  
Old 08-07-2013, 12:50 PM
Keepin_on's Avatar
Keepin_on Keepin_on is offline
Registered Member
 

Join Date: Sep 2011
Location: Washington
Posts: 182
Peaches4 - you should probably reach out to your neuro to let them know you are experiencing new symptoms. They could be related to the Tec as a side effect, or maybe your MS is acting up symptomatically because of a rise in body temperature if you are experiencing flushing, or possibly a flare. Obviously, something your neuro is best suited to determine.

If it is due to something related to the Tec, for me, my rise in symptoms subsided when my flushing started to go away around the 4th week. I still get it from time to time. But, from what I can gather, it is pretty different for everyone.

Hope you feel better!
__________________
dxd RRMS 7/2011 - Rebif 8/2011 - Tecfidera 7/2013
Reply With Quote
  #3  
Old 08-07-2013, 01:00 PM
ninie44 ninie44 is offline
Junior Member
 

Join Date: Jul 2013
Posts: 8
Same Boat

I am in the same boat. I feel terrible on TEC, very much like MS symptoms. I have fatigue, muscle weakness, and my brain is like mush. I talked to the pharmacist this morning from my insurance and they said none of the sleepiness, muscle fatigue, etc are reported side affects. Which my neuro also said, but I am with you. I haven't had active symptoms in 4 1/2 yrs and had an MRI just before I started with no active legions.

I am positive it is from the TEC. I have been on it for 7 weeks and the last 3 have been the worst. I thought last week it might be getting better but yesterday and today have been bad. I have a call in to my neuro to talk about options.
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -6. The time now is 08:37 PM.